Asymptotic properties of the solutions of linear differential equations with retarded argument
Differencialʹnye uravneniâ, Tome 4 (1968) no. 4, pp. 659-663
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_4_a8,
author = {V. B. Uvarov},
title = {Asymptotic properties of the solutions of linear differential equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {659--663},
year = {1968},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_4_a8/}
}
V. B. Uvarov. Asymptotic properties of the solutions of linear differential equations with retarded argument. Differencialʹnye uravneniâ, Tome 4 (1968) no. 4, pp. 659-663. http://geodesic.mathdoc.fr/item/DE_1968_4_4_a8/